# SDR SWIA2020090952338

- Difficulty date: August 7, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Gouged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT REAR SPAR FUSELAGE THE ELEVATOR HINGE NR 4 IS GOUGED (OUTBOARD).  C-CHECK RO 9/5/2020.  COMPLIED WITH ALL STEPS OF REO FOR GOUGE ON RT REAR SPAR FUSELAGE ELEVATOR HINGE NR 4.  COMPLIED WITH SKYWEST TASKCARD.
